Panadol Night Tablets for Pain Relief & Better Sleep | No Style Like

EGP450
NamePanadol Night
BrandPanadol
StrengthParacetamol 500mg + Diphenhydramine Hydrochloride 25mg
Quantity / Size24 Caplets
FormTablets (Caplets)
AppearancePurple carton box
Expiry Date9/2026
Country of OriginUK / Australia
Product CodePANA-NIGHT-24

Panadol Night combines Paracetamol and Diphenhydramine to relieve night pain and improve sleep quality.

Solpadeine Capsules 24 | Strong and Fast Pain Relief

EGP720
NameSolpadeine Capsules 24 Cap
BrandSolpadeine
StrengthParacetamol 500mg + Caffeine 30mg + Codeine Phosphate 8mg
Quantity / Size24 Capsules
FormHard Capsules
AppearanceCarton box with 2 blister strips (12 capsules each)
Expiry DatePrinted on the package
Country of OriginUnited Kingdom / Ireland
Product CodeSOLPA-24CAP

Solpadeine Capsules provide rapid and effective relief from moderate to severe pain such as migraines, toothache, backache, period pain, and flu-related aches. The triple-action formula contains Paracetamol, Caffeine, and Codeine for fast and reliable results.